# SDR USAA070348

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 967 RBL 17 HAS CORROSION.  FAB'D BEAM CAP & SUPPORT ANGLES, STRAPS PER SRM 53-00-51 FIG 201; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  42.5 INCHES.
